# SDR ASOA2013012902910

- Difficulty date: January 9, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 30,684 hours, 27,551 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605, FRAME CORRODED BETWEEN STRINGERS 26L AND 26R.  R & R FS 605 FRAME FROM STR 25L TO STR 22R IAW REO 601R-53-61-4763 USING SRM 53-00-15, SHEET 2 REPAIR NR 1 FRAME SPLICE REPAIR.
